# SDR IPXA2017072219610

- Difficulty date: July 12, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,962 hours, 15,226 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, NR 2 PYLON INBD SIDE SKIN PANEL DENTED.  REPAIRED IAW EO B757-5430-64999-A
